Nandakumaran, AK (2002) Convergence of the boundary control for the wave equation in domains with holes of critical size. In: Electronic Journal of Differential Equations, 2002 (35). pp. 1-10.
In this paper, we consider the homogenization of the exact controllability problem for the wave equation in periodically perforated domain with holes of critical size. We show that the boundary control converges to the boundary control of the homogenized system under the assumption that the perforations are uniformly away from the boundary.
|Item Type:||Journal Article|
|Additional Information:||Copyright of this article belongs to Southwest Texas State University.|
|Keywords:||perforated domain;exact controllability;Hilbert uniqueness method;homogenization.|
|Department/Centre:||Division of Physical & Mathematical Sciences > Mathematics|
|Date Deposited:||22 Jul 2008|
|Last Modified:||19 Sep 2010 04:47|
Actions (login required)